A 46-year-old member asked:
Disclaimer

how do i get rid of my tinea versicolor, that was there last year, but has come back?

1 doctor answer
Dr. Tsu-Yi Chuang
50 years experience Dermatology
Oral ketoconazole: Take oral ketoconazole 200 mg in the morning along with orange juice for seven days then afterwards, one a week for 4 weeks. This has a better chance to rid of t.V. For long.
Answered on Jun 26, 2014
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 39-year-old member asked:
Dr. Norman Levine
51 years experience Dermatology
Tinea versicolor: You can try head and shoulders shampoo applied as a lotion every other day for 2 weeks. If this does not work, your doctor can prescribe pills which ... Read More
A member asked:
Dr. Katharine Garnier
33 years experience Family Medicine
Not easy: Tinea versicolor is a little difficult to resolve the uneven coloring, even after being treated as the sun unevenly tans the affected skin as opposed ... Read More
1
1 thank
A 29-year-old male asked:
Dr. Tony Ho
Dr. Tony Ho answered
14 years experience Infectious Disease
Mainly cosmetic: Tinea versicolor is a primarily cosmetic disease; it does not cause any systemic invasion or illness. That being said, it is understandable to be ann ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month